# SDR DALA2021101806398

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 102,043 hours, 14,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 MID AFT LAV EEPLS LIGHT OUTSIDE OF LAV INOP. CORRECTIVE ACTION: FOUND WIRE BAD BETWEEN LEFT SIDEWALL AND FIXTURE. REPAIRED WIRE PER B767 WDM -33-56-31. (6865801)
